# SDR 95ZZZX485

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28FG
- Make and model: Parten P68
- Aircraft serial: 325180B
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: NOR75081
- Condition: Cracked
- Location: Top Wing Skin
- Part time: 3,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 8 STRINGERS (4 EACH WING) HAVE MULTIPLE CRACKS/BREAKS.  THESE STRINGERS ARE ONLY VISIBLE BY UNRIVETING WING SKIN OR REMOVING ENGINE FIREWALL.  THE MATERIAL THICKNESS OF .020 INCH APPEARS TO BE INADEQUATE.
